# SDR AALA20100108MIA02

- Difficulty date: January 8, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 963 hours, 375 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CAPTAIN REPORTED THAT THE RIGHT WHEEL WELL FIRE INDICATION ILLUMINATED.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED SERVICE.  FOUND WHEEL WELL FIRE LOOP M270 SHORTED.  REMOVED AND REPLACED M270 FIRE LOOP.  SYSTEM GROUND CHECK NORMAL OPERATION.
